# SDR ASAA0954756

- Difficulty date: March 14, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 6,432 hours, 1,904 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 4419215
- Part serial: CUC14626
- Condition: Overspeed
- Location: Apu
- Part time: 6,432 hours, 1,904 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FVR UNSATISFACTORY APU OVERSPEED AT FL 390 AUTO SHUTDOWN INITIATED.  REMOVED AND REPLACED APU FUEL CONTROL UNIT REF MM 49 31 11 000 801 AND 49 31 11 400 801 STEPS A THROUGH AND INCLUDING H(2) OF INSTALLATION.  REMOVED AND REPLACED APU ELE CONT UNIT REF MM 49 61 12 400 801, ACCOMPLISHED LEAK AND OPS CHECK REF MM 49 61 12 AND MM 49 31 11, OPS CHECK GOOD.  VERIFICATION FLIGHT SUCCESSFUL.
